# SDR ASAA2020083183113

- Difficulty date: August 28, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44108
- Aircraft time: 18,654 hours, 5,832 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spacer
- Part number: 3400012620
- Condition: Debonded
- Location: Nr 2 Fan Blade
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER T/C 78472010 NR 2 ENGINE FAN BLADE LUBE SPACERS 1, 3, 4, 6, 7, 12, 13, 14, 15, 17, 18, 20, 21, 22, 23, & 24 ELASTOMERS ARE DISBONDED.  GROUNDED - YES.  REPLACED NR 2 ENG FAN BLADE SPACERS 1, 3, 4, 6, 7, 12, 13, 14, 15, 17, 18, 20, 21, 22, 23, & 24 PER T/C 78472010.
